I'm on 300 mg of Wellbutrin and 2mg of abilify. I've had anxiety.. But since I've started Wellbutrin my anxiety has went through the roof .. The doc recently increased the Wellbutrin from 150 to 300 mg.. Does the anxiety ever stop.. Cause I don't know how much more I can take its really scary.. Please help
I am sorry you having a tuff time with the anxiety :( Not a good place to be for too long.
Not sure why your doctor put you on Wellbutrin with Abilify if you have an anxiety disorder. The Abilify can enhance the Wellbutrin. One of the side effects of Wellbutrin can be anxiety that may or may not go away. You should talk to your doctor about prescribing something to help you with the anxiety until the WB kicks in. It can take 4-8 weeks for the WB to reach a therapeutic level.
There is supportive people on this site that have experience and wisdom to share. If you want others to be able to respond more than once, you have to click the box that says conversation before you submit your question.
Hope it gets better for you soon :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 19 Jul 2010 • 5 answers
Posted 12 Jan 2015 • 2 answers
Abilify - My diagnoses are bipolar 2 rapid cycling, anxiety, PTSD, OCD, migraines, myoclonic eyelid?
Posted 3 Sep 2016 • 1 answer
Posted 2 days 12 hours ago • 2 answers